MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of stenosis and angina are listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019 a 3.0 x 08 mm and a 3.5 x 23 mm xience sierra stent were implanted in the proximal left anterior descending (lad) artery, in overlapping fashion, with the 3.0 x 8 mm xience sierra implanted distal to the 3.5 x 23 mm xience sierra.On (b)(6) 2020, the patient was re-hospitalized with chest pain.Coronary angiography noted lesions in the proximal and mid lad and a lesion in the posterior descending artery (pda).A drug eluting stent was implanted in the pda.On (b)(6) 2020, a staged procedure was performed in the lad, with in-stent restenosis noted in the 3.0 x 8 mm xience sierra stent.Balloon dilatation was performed and an additional drug eluting stent was implanted to treat the restenosis.Medication was administered and adjusted.The adverse event resolved on (b)(6) 2020.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10840899
Report Number2024168-2020-09542
Device Sequence Number19836375
Product Code NIQ
UDI-Device Identifier08717648227233
UDI-Public08717648227233
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2019
Device Model Number1550300-08
Device Catalogue Number1550300-08
Device Lot Number8092541
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight116